Walter; even if the doctor is saying that is okay if this is the one with the acetaminophen in it you are getting very close to the maximum dose of tylenol(acetaminophen) you could do some serious damage to your liver or kidneys. call your doctor Monday and see what else you can take before you end up hurting yourself. Chuck1957
All this is going to do to you is cause your tolerance to pain medications to become very high, and regular doses aren't going to help you as well. Not to mention the damage to your liver and kidneys from the acetaminophen. At the pain specialist I saw for years, once I needed more than 4-5 Hydrocodone a day for pain relief, I was switched to something stronger at the same dose of 4 a day. Like Percocet for example. You should talk to your doctor about a stronger pain medication at a lower dose. 7 to 10 is too many, and you will be very addicted before long.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 1 answer
Posted 11 Apr 2011 • 1 answer
Posted 19 Sep 2011 • 1 answer
Posted 25 Nov 2011 • 2 answers
Posted 29 Dec 2011 • 2 answers